Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (8): 080501    DOI: 10.1088/1674-1056/22/8/080501
GENERAL Current Issue| Next Issue| Archive| Adv Search |
The fractional coupled KdV equations:Exact solutions and white noise functional approach
Hossam A. Ghanya c, A. S. Okb El Babb, A. M. Zabelc, Abd-Allah Hyderd
a Department of Mathematics, Faculty of Science, Taif University, Taif, Saudi Arabia;
b Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt;
c Department of Mathematics, Faculty of Industrial Education, Helwan University, Cairo, Egypt;
d Department of Physics and Mathematics, Faculty of Engineering, Al-Azhar University, Cairo, Egypt

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: